MathSciNet Relay Station
MathSciNet bibliographic data
MR910495 57M99 (32G15)
Ohshika, Ken'ichi Teichmüller spaces of Seifert fibered manifolds with infinite $\pi\sb 1$. Topology Appl. 27 (1987), no. 1, 75–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement